Borisov, Igor' Semenovich

Statistics Math-Net.Ru
Total publications: 45
Scientific articles: 41
Presentations: 1

Number of views:
This page:2335
Abstract pages:10806
Full texts:2574
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. I. S. Borisov, A. A. Bystrov, “Exponential inequalities for the distributions of canonical multiple partial sum processes”, Teor. Veroyatnost. i Primenen., 64:2 (2019),  209–227  mathnet  elib
2. I. S. Borisov, V. A. Zhechev, “Экспоненциальные неравенства для распределений $V$-процессов, построенных по зависимым наблюдениям”, Mat. Tr., 21:2 (2018),  102–116  mathnet
3. Yu. Yu. Linke, I. S. Borisov, “Constructing explicit estimators in nonlinear regression problems”, Teor. Veroyatnost. i Primenen., 63:1 (2018),  29–56  mathnet  elib; Theory Probab. Appl., 63:1 (2018), 22–44  isi  scopus
4. I. S. Borisov, E. I. Shefer, “The asymptotic behavior of the mean sojourn time for a random walk to be above a receding curvilinear boundary”, Sib. J. Pure and Appl. Math., 17:4 (2017),  18–27  mathnet
5. I. S. Borisov, N. V. Volod'ko, “Asymptotic expansions for the distributions of canonical $V$-statistics of third order”, Teor. Veroyatnost. i Primenen., 60:1 (2015),  3–24  mathnet  mathscinet  elib; Theory Probab. Appl., 60:1 (2016), 1–18  isi  scopus
6. I. S. Borisov, S. E. Khrushchev, “Multiple stochastic integrals constructed by special expansions of products of the integrating stochastic processes”, Mat. Tr., 17:2 (2014),  61–83  mathnet  mathscinet; Siberian Adv. Math., 26:1 (2016), 1–16
7. I. S. Borisov, “On the sum of the variances of the order statistics for samples of dependent observations”, Sib. Èlektron. Mat. Izv., 11 (2014),  857–862  mathnet
8. I. S. Borisov, V. A. Zhechev, “Invariance principle for canonical $U$- and $V$-statistics based on dependent observations”, Mat. Tr., 16:2 (2013),  28–44  mathnet  mathscinet; Siberian Adv. Math., 25:1 (2015), 21–32
9. I. S. Borisov, “Stability of the partial sum process of residuals in a multiple linear regression model”, Sib. Èlektron. Mat. Izv., 10 (2013),  727–732  mathnet
10. I. S. Borisov, “Transformations of the simplest nonsymmetric random walks and some applications of the invariance principle”, Teor. Veroyatnost. i Primenen., 58:2 (2013),  381–387  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:2 (2014), 323–329  isi  elib  scopus
11. I. S. Borisov, S. E. Khrushchev, “Constructing multiple stochastic integrals on non-Gaussian product measures”, Mat. Tr., 15:2 (2012),  37–71  mathnet  mathscinet  elib; Siberian Adv. Math., 24:2 (2014), 75–99
12. I. S. Borisov, A. M. Shoisoronov, “A continuity theorem in the ruin problem”, Sibirsk. Mat. Zh., 52:4 (2011),  765–776  mathnet  mathscinet; Siberian Math. J., 52:4 (2011), 602–611  isi  scopus
13. I. S. Borisov, V. A. Zhechev, “The functional limit theorem for the canonical $U$-processes defined on dependent trials”, Sibirsk. Mat. Zh., 52:4 (2011),  754–764  mathnet  mathscinet; Siberian Math. J., 52:4 (2011), 593–601  isi  scopus
14. I. S. Borisov, N. N. Nikitina, “Distribution of the number of crossings of a strip by trajectories of the simpliest random walks and the Wiener process with a drift”, Teor. Veroyatnost. i Primenen., 56:1 (2011),  152–158  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 56:1 (2012), 126–132  isi  elib  scopus
15. I. S. Borisov, D. I. Sidorov, “Limit theorems for additive statistics based on moving average samples”, Mat. Tr., 13:2 (2010),  10–32  mathnet  mathscinet; Siberian Adv. Math., 21:4 (2011), 233–249
16. I. S. Borisov, N. V. Volodko, “Exponential inequalities for the distributions of canonical $U$- and $V$-statistics of dependent observations”, Mat. Tr., 11:2 (2008),  3–19  mathnet  mathscinet; Siberian Adv. Math., 19:1 (2009), 1–12
17. I. S. Borisov, N. V. Volodko, “Orthogonal series and limit theorems for canonical $U$- and $V$-statistics of stationary connected observations”, Mat. Tr., 11:1 (2008),  25–48  mathnet  mathscinet; Siberian Adv. Math., 18:4 (2008), 242–257
18. I. S. Borisov, I. S. Vorozheikin, “Accuracy of approximation in the Poisson theorem in terms of the $\chi^2$-distance”, Sibirsk. Mat. Zh., 49:1 (2008),  8–22  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:1 (2008), 5–17  isi  elib  scopus
19. I. S. Borisov, “A Note on the Distribution of the Number of Crossings of a Strip by a Random Walk”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  345–349  mathnet  zmath  elib; Theory Probab. Appl., 53:2 (2009), 312–316  isi  elib  scopus
20. N. S. Arkashov, I. S. Borisov, A. A. Mogul'skii, “Large deviation principle for partial sum processes of moving averages”, Teor. Veroyatnost. i Primenen., 52:2 (2007),  209–239  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:2 (2008), 181–208  isi  scopus
21. I. S. Borisov, A. A. Bystrov, “Limit theorems for the canonical von Mises statistics with dependent data”, Sibirsk. Mat. Zh., 47:6 (2006),  1205–1217  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 980–989  isi  scopus
22. I. S. Borisov, A. A. Bystrov, “Constructing a stochastic integral of a nonrandom function without orthogonality of the noise”, Teor. Veroyatnost. i Primenen., 50:1 (2005),  52–80  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:1 (2006), 53–74  isi
23. N. S. Arkashov, I. S. Borisov, “Gaussian approximation to the partial sum processes of moving averages”, Sibirsk. Mat. Zh., 45:6 (2004),  1221–1255  mathnet  mathscinet  zmath; Siberian Math. J., 45:6 (2004), 1000–1030  isi
24. I. S. Borisov, D. V. Mironov, “Convergence rate of the distributions of normalized maximum likelihood estimators for irregular parametric families”, Sibirsk. Mat. Zh., 44:3 (2003),  521–541  mathnet  mathscinet  zmath; Siberian Math. J., 44:3 (2003), 411–427  isi
25. I. S. Borisov, “A note on Dobrushin's theorem and couplings in poisson approximation in abelian groups”, Teor. Veroyatnost. i Primenen., 48:3 (2003),  576–583  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 48:3 (2004), 521–528  isi
26. I. S. Borisov, L. A. Sakhanenko, “The Central Limit Theorem for Generalized Canonical von Mises Statistics”, Mat. Tr., 4:1 (2001),  3–17  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:4 (2000), 1–14
27. I. S. Borisov, D. V. Mironov, “An asymptotic representation of the likelihood ratio for irregular families of distributions in the multivariate case”, Sibirsk. Mat. Zh., 42:2 (2001),  275–288  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 232–244  isi
28. I. S. Borisov, E. A. Baklanov, “Probability inequalities for generalized $L$-statistics”, Sibirsk. Mat. Zh., 42:2 (2001),  258–274  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 217–231  isi
29. I. S. Borisov, D. V. Mironov, “An asymptotic representation for the likelihood ratio for multidimensional samples with discontinuous desities”, Teor. Veroyatnost. i Primenen., 45:2 (2000),  345–356  mathnet  mathscinet  zmath; Theory Probab. Appl., 45:2 (2001), 289–300  isi
30. I. S. Borisov, E. A. Baklanov, “Moment inequalities for generalized $L$-statistics”, Sibirsk. Mat. Zh., 39:3 (1998),  483–489  mathnet  mathscinet  zmath; Siberian Math. J., 39:3 (1998), 415–421  isi
31. I. S. Borisov, “Poisson approximation of the partial sum process in Banach spaces”, Sibirsk. Mat. Zh., 37:4 (1996),  723–731  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 627–634  isi
32. I. S. Borisov, G. I. Skilyagina, “On asymptotic expansion of the moments of smooth functions in the central limit theorem”, Sibirsk. Mat. Zh., 37:3 (1996),  519–525  mathnet  mathscinet  zmath; Siberian Math. J., 37:3 (1996), 447–453  isi
33. I. S. Borisov, A. V. Shadrin, “Some remarks on the Sh. S. Èbralidze inequality”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  177–181  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:1 (1997), 143–146  isi
34. I. S. Borisov, A. A. Borovkov, “The second order approximation of random polygons in the Donsker–Prohorov invariance principle”, Teor. Veroyatnost. i Primenen., 31:2 (1986),  225–245  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:2 (1987), 179–202  isi
35. I. S. Borisov, “An approach to the problem of approximation of distributions of sums of independent random elements”, Dokl. Akad. Nauk SSSR, 272:2 (1983),  271–275  mathnet  mathscinet  zmath
36. I. S. Borisov, “On the rate of convergence in Donsker–Prohorov invariance principle”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  367–372  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 388–393  isi
37. I. S. Borisov, “On a criterion for Gaussian random to be a Markov one”, Teor. Veroyatnost. i Primenen., 27:4 (1982),  802–805  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:4 (1983), 863–865  isi
38. I. S. Borisov, “On conditions for the existence of bounded density of additive functionals for some random processes”, Teor. Veroyatnost. i Primenen., 25:3 (1980),  464–475  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:3 (1981), 454–465  isi
39. I. S. Borisov, A. A. Borovkov, “Asymptotic behaviour of the number of nonoccupied channels for systems with refusals”, Teor. Veroyatnost. i Primenen., 25:3 (1980),  449–463  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:3 (1981), 439–453  isi
40. I. S. Borisov, “On the rate of convergence in the conditional invariance principle”, Teor. Veroyatnost. i Primenen., 23:1 (1978),  67–79  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:1 (1978), 63–76
41. I. S. Borisov, “On the rate of convergence for the distributions of integral type functionals”, Teor. Veroyatnost. i Primenen., 21:2 (1976),  293–308  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:2 (1977), 283–299

42. I. S. Borisov, “The 5th International conference “Limit theorems of probability theory and their applications””, Teor. Veroyatnost. i Primenen., 56:4 (2011),  626  mathnet
43. N. N. Vakhania, I. A. Ibragimov, V. P. Maslov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, D. M. Chibisov, A. N. Shiryaev, I. S. Borisov, V. I. Lotov, A. A. Mogul'skii, S. G. Foss, “To the 75th birthday of A. A. Borovkov”, Teor. Veroyatnost. i Primenen., 51:2 (2006),  257–259  mathnet  mathscinet  zmath; Theory Probab. Appl., 51:2 (2007), 225–226  isi
44. I. S. Borisov, I. A. Ibragimov, V. I. Lotov, A. A. Mogul'skii, Yu. V. Prokhorov, S. G. Foss, “Aleksandr Alekseevich Borovkov (on his 70th birthday)”, Uspekhi Mat. Nauk, 56:5(341) (2001),  202–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:5 (2001), 1009–1012  isi
45. M. M. Lavrent'ev, V. L. Beresnev, I. S. Borisov, S. K. Godunov, S. S. Goncharov, Yu. L. Ershov, A. A. Mogul'skii, S. S. Kutateladze, Yu. G. Reshetnyak, V. G. Romanov, “Aleksandr Alekseevich Borovkov (on the occasion of his seventieth birthday)”, Sibirsk. Mat. Zh., 42:2 (2001),  243–248  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Invariance Principle and Probability Inequalities for Canonical von Mises' Statistics of Dependent Observations
I. S. Borisov
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 13, 2015 14:45   

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019